Advertisement

Journal of Statistical Physics

, Volume 174, Issue 3, pp 536–547 | Cite as

Regularity of SRB Entropy for Geometric Lorenz Attractors

  • Gang LiaoEmail author
Article
  • 61 Downloads

Abstract

We consider the classical geometric Lorenz attractors, showing that the SRB entropy admits \(\gamma \)-Hölder continuity for any \(0<\gamma <1\).

Keywords

Geometric Lorenz attractor SRB entropy Hölder continuity 

Mathematics Subject Classification

37D45 37D35 37A35 

References

  1. 1.
    Abramov, L.M., Rohlin, V.A.: Entropy of a skew product of mappings with invariant measure. Vestnik Leningrad. Univ. 17, 5–13 (1962)MathSciNetGoogle Scholar
  2. 2.
    Afraimovivh, V.S., Byko, V.V., Shil’nikov, L.P.: On the appearence and structure of the Lorenz attractor. Dokl. Acad. Sci. USSR 234, 336–339 (1977)ADSGoogle Scholar
  3. 3.
    Alves, J., Soufi, M.: Statistical stability of Lorenz attractors. Fund. Math. 224, 219–231 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Alves, J., Oliveira, K., Tahzibi, A.: On the continuity of the SRB entropy for endomorphisms. J. Stat. Phys. 123, 763–785 (2006)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Alves, J., Carvalho, M., Freitas, J.M.: Statistical stability and continuity of SRB entropy for systems with Gibbs-Markov structures. Commun. Math. Phys. 296, 739–767 (2010)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Araujo, V., Pacifico, M.J.: Three-dimensional flows. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 53. Springer, Heidelberg (2010)Google Scholar
  7. 7.
    Araujo, V., Pacifico, M.J., Pujals, E.R., Viana, M.: Singular attractors are chaotic. Trans. Am. Math. Soc. 361, 2431–2485 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Bahsoun, W., Ruziboev, M.: On the statistical stability of Lorenz attractors with a \(C^{1+\alpha }\) stable foliation. In: Ergodic Theory Dynamical Systems. arXiv:1701.08601
  9. 9.
    Baladi, V., Smania, D.: Linear response formula for piecewise expanding unimodal maps. Nonlinearity 21, 677–711 (2008)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Baladi, V., Benedicks, M., Schnellmann, D.: Whitney-Hölder continuity of the SRB measure for transversal families of smooth unimodal maps. Invent. Math. 201, 773–844 (2015)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Colmenarez, W.: SRB measures for singular hyperbolic attractors, Ph.D. Thesis, UFRJ, Rio de Janeiro (2002)Google Scholar
  12. 12.
    Contreras, G.: Regularity of topological and metric entropy for hyperbolic flows. Math. Z. 210, 97–111 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Dolgopyat, D.: On differentiability of SRB states for partially hyperbolic systems. Invent. Math. 155, 389–449 (2004)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Galatolo, S., Lucena, R.: Spectral Gap and quantitative statistical stability for systems with contracting fibers and Lorenz like maps. arXiv:1507.08191
  15. 15.
    Guckenheimer, J., Willians, R.F.: Structural stability of Lorenz attractors. Publ. Math. IHES. 50, 59–72 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Hartman, P.: Ordinary Differential Equations. Classics in Applied Mathematics, vol. 38. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2002)CrossRefGoogle Scholar
  17. 17.
    Hirsch, M., Pugh, C., Shub, M.: Invariant Manifolds. Lect. Notes in Math., vol. 583. Springer, New York (1977)CrossRefGoogle Scholar
  18. 18.
    Hofbauer, F., Keller, G.: Ergodic properties of invariant measures for piecewise monotonic transformations. Math. Z. 180, 119–140 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Kato, T.: Perturbation Theory for Linear Operactors. Springer, Berlin (1966)CrossRefGoogle Scholar
  20. 20.
    Katok, A.: Lyapunov exponents, entropy and periodic points of diffeomorphisms. Publ. Math. IHES. 51, 137–173 (1980)CrossRefzbMATHGoogle Scholar
  21. 21.
    Katok, A., Knieper, G., Pollicott, M., Weiss, H.: Differentiability and analyticity of topological entropy for Anosov and geodesic flows. Invent. Math. 98, 581–597 (1989)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Katok, A., Knieper, G., Pollicott, M., Weiss, H.: Differentiability of entropy for Anosov and geodesic flows. Bull. Am. Math. Soc. 22, 285–293 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Keller, G., Liverani, C.: Stability of the spectrum for transfer operators. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 28, 141–152 (1999)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Lasota, A., Yorke, J.A.: On the existence of invariant measures for piecewise monotonic transformations. Trans. Am. Math. Soc. 186, 481–488 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Ledrappier, F., Young, L.S.: The metric entropy of diffeomorphisms: Part I: characterization of measures satisfying Pesin’s entropy formula. Ann. Math. 122, 509–539 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Lorenz, E.N.: Deterministic nonperiodic flow. J. Atmos. Sci. 20, 130–141 (1963)ADSCrossRefzbMATHGoogle Scholar
  27. 27.
    Misiurewicz, M.: Diffeomorphim without any measure of maximal entropy. Bull. Acad. Pol. Sci. 21, 903–910 (1973)zbMATHGoogle Scholar
  28. 28.
    Newhouse, S.: Continuity properties of entropy. Ann. Math. 129, 215–235 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Pesin, Y.: Characteristic Lyapunov exponnets and smooth ergodic theory. Russ. Math Surv. 32, 55–112 (1977)CrossRefzbMATHGoogle Scholar
  30. 30.
    Rovella, A.: The dynamics of perturbations of the contracting Lorenz attractor. Bull. Braz. Math. Soc. 24, 233–259 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Ruelle, D.: Differentiating the absolutely continuous invariant measure of an interval map \(f\) with respect to \(f\). Commun. Math. Phys. 258, 445–453 (2005)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Tucker, W.: A rigorous ODE solver and Smale’s 14 problem. Found. Comput. Math. 2, 53–117 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Williams, R.F.: The structure of the Lorenz attractor. Publ. Math. IHES. 50, 73–99 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Yomdin, Y.: Volume growth and entropy. Israel J. Math. 57, 285–300 (1987)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesSoochow UniversitySuzhouChina

Personalised recommendations